# SDR SWIA200210869

- Difficulty date: April 26, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 21,534 hours, 29,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC RESERVOIR SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED RIGHT HYDRAULIC PACK LOWER SUPPORT BRACKET IAW SRM 51-40-02 AND 51-10-02-3A.
